# SDR IPXA2018083133427

- Difficulty date: August 12, 2018
- Submitted: August 31, 2018
- Operation: Air carrier
- Aircraft: N250UP
- Make and model: Doug MD-11F
- Aircraft serial: 48745
- Aircraft time: 57,223 hours, 12,322 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Panel
- Part number: ARB23866
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING INBD L/E UPPER EXTERIOR PANEL AFT OF THE NR 2 SLAT, AT  XIS 286 WAS CORRODED.  REMOVED, FABRICATED, AND REPLACED THE PANEL IAW DWG ARB2386, AND SRM 51-31-01.  MINOR.
